# SDR SWAA117178

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 86,878 hours, 59,794 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C2658
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 5 L/E SLAT I/B SLAT CAN WORN.  REMOVED AND REPLACED NR 5 SLAT CAN PER MM.
